# SDR 06FDEA1991

- Difficulty date: May 23, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 50,216 hours, 8,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/EDGE BEADED DOUBLER FOUND CRACKED FROM STA XOS 692-698.    CRACK ON LT WING FIXED L/EDGE BEADED DOUBLER AT STA XOS 692-698   REPAIRED AS PER FEDEX EA 1-5730-99654, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
